# SDR SWAA2012042403351

- Difficulty date: April 13, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 28,834 hours, 16,805 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: BAC1509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT ANGLE CORRODED AT BS 500D, LBL 22.  REMOVED AND REPLACED ANGLE PER SRM.
